MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX¿ MEDFLATOR®II INFLATION SYRINGE SYSTEM; SYRINGE, BALLOON INFLATION

SMITHS MEDICAL ASD, INC. MEDEX¿ MEDFLATOR®II INFLATION SYRINGE SYSTEM; SYRINGE, BALLOON INFLATION
Catalog Number MX1390
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that this syringe inflation system exhibited leakage.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
One portion of a guidewire component was returned for evaluation.No leak investigation completed on this returned part as it is used to hold guide wire in place only during use.The partial component that has been returned meets specification per drawing.

Brand Name
MEDEX¿ MEDFLATOR®II INFLATION SYRINGE SYSTEM
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7335085
Report Number3012307300-2018-00586
Device Sequence Number1248487
Product Code MAV
UDI-Device Identifier10351688510020
UDI-Public10351688510020
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K940896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/20/2018
Device Catalogue NumberMX1390
Device Lot Number3078281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1